MathSciNet Relay Station
MathSciNet bibliographic data
MR1622258 14E05 (14J30)
Pukhlikov, A. V. Birational automorphisms of three-dimensional algebraic varieties with a pencil of del Pezzo surfaces. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 62 (1998), no. 1, 123--164; translation in Izv. Math. 62 (1998), no. 1, 115–155
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement